# SDR ASAA0210357

- Difficulty date: December 4, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 654585547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND CREASE BEAM SUPPORT ANGLE AT BODY STATION 207, RIGHT BUTTOCK LINE 60 CORRODED.  REMOVED AND REPLACED CREASE BEAM SUPPORT ANGLE PER SRM.  (M)
